Skip to content
My WebMD Sign In, Sign Up
No feeling AT ALL... Help please :(
avatar
Kmb123 posted:
I can't feel anything in my clitorous or vagina during sex, oral sex or anything like that. It is so frustrating! I can't tell my partner because it would upset him and he would think its his fault... This may sound weird, but I discovered my clitorous at a very young age, around five years old. I would frequently touch myself, my mother saw what I was doing and told me I had to stop. When I lost my virginity I was devastated that I couldn't feel anything... Thought maybe it was my partner. But I have had 4 others since then and have never felt a thing! I am 20 years old... My partner is very generous during sex, always wanting to give me oral.. I have to fake it and I HATE doing that! I just want to be a normal human being and experience an orgasm. It is not in my head, not a psychological problem and I am 100% certain because when I was little I remember feeling clitorous stimulation. I have tried masturbation many many MANY times, nothing at all. Vibrators, nothing at all! Please help .. I can't live the rest of my life just going through the motions of sex to please my partner! I used to always want to have sex because turning my partner on would make me feel good about myself but now it's just so frustrating, he has to beg me sometimes. Also... I'm not sure if this is related, but ever since I was about twelve I've had a thick, white odorless discharge . This happens evey single day, all day long. Literally to the point where I think I've either wet my pants or started my period. It's so damn annoying! If anyone can help me with either of these two things, I would be so thankful!! Please help me

Take the Poll

Does anyone else experience these problems?
  • Yes, I have no feeling
  • Yes, I have the same discharge
  • Yes, I have both
  • No, I don't have these problems
vote
View Poll Results
Reply
 
avatar
newgirl2010 responded:
I know certain medications can cause sexual side effects. What comes to mind are anti-depressants. I am not certain what all would be considered in the definition of sexual side effects, but I suspect inability to feel/climax would be one of them.

Have you talked to your gyno about this? Perhaps there is something hormonal at play. Maybe a thyroid check is in order.

Personally, i experience inability to climax or feel pleasure. This is a recent issue for me and i believe mine is related to an anti-anxiety medication i am on and perhaps hormone changes after having a baby.


Helpful Tips

dealing with anxiety and bipolor episodes
dont know how to cope with issues of everyday life without wanting to cry, or break down in depression, its addecting my marriage what can ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.